# SDR SWAA2024101046412

- Difficulty date: October 7, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,327 hours, 24,809 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Table
- Condition: Broken
- Location: Seat Row 12f
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAY TABLE BROKEN ROW 12F<[01] RESECURED TRAY TABLE ARM SCREW AS PER CMM 25-23-46
